I'm 23 years old and I have been staying with my Mum for the past couple of months to help her. My Mum has been addicted to heroin ever since I was born, she has stolen from me, used my identity, neglected me and continues to relapse, but she is now on a Methadone program. Here in the UK, she has to go to the chemist everyday and take her methadone in front of the pharmacist, but this changed to daily pick ups and then to picking up 2 days a week. She missed picking up her methadone last Saturday and I have my suspicions she is back on heroin. She came back today after being gone for 4 hours and said she was at the chemist sorting her meth out, and that they made her take 200ml that's why she looked so "out of it" I don't know if I am just being paranoid.. But can a person have pinned eyes when they are on methadone? Can they slur when they are on methadone and talk differently? Do people on methadone just look like they are on heroin? While my mum is on methadone her eyes are pinned she slurs
, but does not nod off/gouch out.
I am very upset about this situation, I have had to cope with this all of my life and have severe depression due to this, she is very defensive when I ask her is she has used and I do not want to accuse her but she has a past of lying about being clean.
Please give your experiences
with methadone and give me honest opinions, I really really appreciate it.
Thanks in advance.